# SDR 9EKA2015060322

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N216VA
- Make and model: Snias AS332L
- Aircraft serial: 2161
- Aircraft time: 31,148 hours
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Part number: 332A1310000001
- Part serial: 36
- Condition: Cracked
- Location: Stabilizer
- Part time: 31,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED STABILIZER AT INBD LOCATION.  CRACK IS 2 INCHES IN LENGTH, CRACKED THROUGH MATERIAL.
